Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Phlegm from throat after fever plus flu, irritation, pain in ears. What to do ?

Hello, I had fever plus flu few days back. I had been on bed for 4-5 days. Then it all got better still i have mucus or i dont know the exact word for it.....something that comes out of the throat when you are sick......and it causes irritation......that......and now suddenly two days ago my ear popped and then i can hear an itching sound (teeeeeeeeen) in my ear and it pains a lot........what to do?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
NASAL DISCHARGE IF FALLS BACK IN THROAT C AUSES THIS
T6HIS DISCHARGE WHEN GOES THROGH EUSTACHIA TUBE VIA POSTERIOR OF NOSE CAN CAUSE EAR PROBLEMS LIKE THIS
TAKE OFLOX 200 MGM BD FOR 3 DAYS
TAB ALEGRA 120 MGM BD FOR 3 WEEK
NOTHING IN EARS
NASIVION NASAL DROPS IN NOSE
DICLOFENIC SOS FOR PAIN OR FEVER
THIS WILL TREAT YOU
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor